# SDR GUU2005F00056

- Difficulty date: October 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Engine: Pwa PW118
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1661
- Part serial: 0702A
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN APPLYING BRAKES, AIRCRAFT PULLS HARD TO LT SIDE, RT BRAKE EXTREMELY WEAK.  REPLACED NR3 AND NR4 BRAKE ASSEMBLIES.  (K)
